# SDR SWAA2012053004464

- Difficulty date: May 19, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 50,467 hours, 40,292 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6569646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE ANGLE CRACKED BETWEEN WBL 203.00 AND WBL 212.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
